# SDR CALA9801681

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN BRACKET AT RT LOWER VERTICAL STABILIZER FRONT SPAR, FS 1218 AN ANGLE WAS INSTALLED IAW SRM 51-40-3, FIGURE 1 AND MM 51-20-11.
